# SDR USAAD01083

- Difficulty date: April 24, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100272
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE LEFT AFT OVERWING EMERGENCY WINDOW EXIT IDENTIFIER LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE EXIT IDENTIFIER LIGHT ASSEMBLY.  (M)
